# SDR 9707665637

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 727251
- Aircraft serial: 26484
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Ind Module
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING EXTENSION OF LANDING GEAR, LEFT MAIN GEAR INDICATION FAILED TO ILLUMINATE.  CYCLED LANDING GEAR WITH NO CHANGE OF LEFT GEAR INDICATION.  AIRCRAFT LANDED WITHOUT INCIDENT.  LEFT MAIN GEAR DOWNLOCK INDICATOR LIGHT MODULE LOOSE, TIGHTENED AND LUBRICATED GEAR HINGE POINTS AND INSPECTED GEAR INDICATION SYSTEM AND TESTED.  OPERATIONAL CHECK OK.
